# SDR ASAA2017080721571

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 8,343 hours, 2,790 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Probe
- Condition: Overheated
- Location: Tat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC WILL NOT PROMPT TO TEMP & POWER SETTINGS AND TAKE OFF TRIM WILL NOT BE PROMPTED WHEN TAKE OFF NUMBERS ARE EXECUTED.  ACFT GROUNDED. COOLED TAT PROBE,  SYSTEM OPS OK.
